# SDR AUS20020604

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR LOWER CORNER FRAMES CRACKED. FOUND DURINGINSPECTION IAW ADB737/142.
